# SDR IPXA2015122196934

- Difficulty date: December 18, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N354UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 6,927 hours, 2,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERATIVE.  CHECKED EXTERIOR EMERGENCY LIGHT, OPS CHECKED OK.
